# SDR DHL200070936C

- Difficulty date: July 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND LT WING LOWER SURFACE PANEL NR 1 JACKSCREW FASTENER HOLE ATTACH TO UPPER FAIRING CRACKED.  INSTALLED COMPOSITE REPAIR TO LEFT WING LOWER SURFACE PER MM 12-30-0 AND SRM 51-40-6.  SIZE OF REPAIR 3 X 4.
